# SDR UIEA2021091702039

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Insert
- Part number: NPN
- Part serial: NSN
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT ESCAPE PATH INSERT MISSING (CLOSE TO EMERGENCY EXIT, FWD - RH SECTION)(  PHOTOLUMINESCENT ESCAPE PATH INSERT WAS INSTALLED  )
